Free Access
Volume 27, Number 5, 1993
Page(s) 535 - 564
Published online 31 January 2017
  1. W. ALT, Stability of solutions for a class of nonlinear cone constrained optimization problems, part 2 : application to parameter estimation, Numer. Funct. Anal. and Optimization, 10 (1989) 1065-1076. [MR: 1050704] [Zbl: 0679.49027] [Google Scholar]
  2. G. CHAVENT, A new sufficient condition for the wellposedness of nonlinear least-squares problems arising in identification and control. In A. Bensoussan and J. L. Lions, editors, in Analysis and Optimization of Systems, Lecture Notes in Control and Information Sciences, Vol. 144 (1990) pp. 452-463, Springer-Verlag, Berlin. [MR: 1070759] [Zbl: 0702.93070] [Google Scholar]
  3. G. CHAVENT and K. KUNISCH, A geometrical theory for the L2-stability of the inverse problem in a 1-d elliptic equation from an H1-observation, Appl. Math. and Optimization (to appear). [Zbl: 0776.35077] [Google Scholar]
  4. F. COLONIUS and K. KUNISCH, Output least squares stability in elliptic systems, Appl. Math. and Optimization, 19 (1989) pp. 33-63. [MR: 955089] [Zbl: 0656.93024] [Google Scholar]
  5. F. COLONIUS and K. KUNISCH, Stability of perturbed optimization problems with application to parameter estimation, Num. Func. Analysis and Optimization, 11 (1990) pp. 873-915. [MR: 1094323] [Zbl: 0736.49017] [Google Scholar]
  6. W. EGARTNER, Augmentierte Lagrange-Verfahren und deren Anwendung auf Inverse Probleme mit H1-und L2-Beobachtungsnorm, Austria. [Google Scholar]
  7. H. ENGL, K. KUNISCH and A. NEUBAUER, Tikhonov regularization for the solution of nonlinear illposed problems, Inverse Problems, 5 (1989) 523-540. [MR: 1009037] [Zbl: 0695.65037] [Google Scholar]
  8. P. GRISWARD, Elliptic Problems in Nonsmooth Domains, Pitman, Boston, 1985. [Zbl: 0695.35060] [Google Scholar]
  9. K. ITO, M. KROLLER and K. KUNISCH, A numerical study of the augmented Lagrangian method for the estimation of parameters in elliptic systems, SIAM J. on Sci. and Stat. Computing (to appear). [MR: 1102414] [Zbl: 0728.65100] [Google Scholar]
  10. K. ITO and K. KUNISCH, The augmented Lagrangian method for parameter estimation in elliptic systems, SIAM J. Control and Optimization. [Zbl: 0709.93021] [Google Scholar]
  11. K. ITO and K. KUNISCH, On the injectivity of the coefficient to solution mapping for elliptic boundary value problems and its linearization, submitted. [Zbl: 0817.35021] [Google Scholar]
  12. C. T. KELLEY and S. J. WRIGHT, Sequential quadratic programming for certain parameter identification problems, Mathematical Programming (to appear). [Zbl: 0743.65070] [Google Scholar]
  13. K. KUNISCH and E. SACHS, Reduced sqp-methods for parameter identification problems, SIAM J. Numerical Analysis (to appear). [MR: 1191146] [Zbl: 0772.65085] [Google Scholar]
  14. O. LADYZHENSKAYA and N. URAL'TSEVA, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968. [MR: 244627] [Zbl: 0164.13002] [Google Scholar]
  15. D. G. LUENBERGER, Optimization by Vector Space Methods, New York, 1969. [MR: 238472] [Zbl: 0176.12701] [Google Scholar]
  16. V. A. MOROZOV, Methods for Solving Incorrectly Posed Problems, Springer-Verlag, New York, 1984. [MR: 766231] [Zbl: 0549.65031] [Google Scholar]
  17. A. NEUBAUER, Tikhonov regularization for nonlinear illposed problems : optimal convergence rates and finite-dimensional approximation, Inverse Problems, 5 (1989) pp. 541-558. [MR: 1009038] [Zbl: 0695.65038] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you